# SDR COMA0160852

- Difficulty date: October 23, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 1,531 hours, 1,414 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: TX
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5258.  FLIGHT SPOILER AND OUTBD GROUND SPOILER STATUS MESSAGE.RESET SYSTEM, MESSAGE CLEARED.  COULD NOT DUPLICATE.
